# SDR MWEA040052

- Difficulty date: April 12, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 40,909 hours, 43,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993061285
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND CUSP MEMBRANE FRAME STATION 1300 HAS A CRACK FROM LIGHTENING HOLE TO LIGHTENING HOLE APPROXIMATELY 4 INCHES.  --  FABRICATED AND INSTALLED CUSP MEMBRANE.
